# SDR 95ZZZX1698

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984UA
- Make and model: Ayres S2RNORMAL
- Aircraft serial: 21642
- Propeller: Hamstd 12D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: AG1002
- Condition: Cracked
- Location: Nr 1 Fillet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED FROM AIRCRAFT FOR VIBRATION.  AFTER DISASSEMBLY, NR 1 BLADE WAS CRACKED IN HALF IN FILLET AREA, ONLY BLADE BUSHING PREVENTED SEPARATION FROM THE HUB.
